Placeholder
Ecosprin Delayed Release 325 mg
$42.00$105.00 Select options

Ecosprin Delayed Release 325 mg

$42.00$105.00

Ecosprin Delayed Release 325 mg is a medication usually used in the treatment of inflammation, pain, and fever. Acetylsalicylic Acid is the active ingredient of this medication.

14 tabs $42.00
56 tabs $75.00
84 tabs $105.00

Free worldwide shipping on all orders over $300

  • Guaranteed delivery
  • Order yours before 2.30pm for same day dispatch
Guaranteed Safe Checkout

A pill that is used to treat pain and to decrease inflammation or fever. Your physician may prescribe this medication to prevent or treat strokes, heart attacks, and angina (chest pain). In some cases, Ecosprin Delayed Release 325 mg can be used for cardiovascular disease but under the supervision of a physician only. This medication also is known as a salicylate and belongs to a class of drugs called non-steroidal anti-inflammatory drugs (NSAIDs). Acetylsalicylic acid is the active ingredient of this medication.

Ecosprin Delayed Release 325 mg works by blocking the action of platelets from clumping together as well as blood clots formation therefore, blood clots can cause heart attack, stroke, or other health problems. This medication does not work immediately, it is intended for long-term treatment.

The manufacturer of Ecosprin Delayed Release 325 mg is USV Pvt Ltd.

Administration

Usually, the recommended dose per day (24 hours) is one tablet or as directed by your doctor. Use a glass of water to swallow the pill. It is now allowed while swallowing to crush, break, or chew the tablet because it can increase the risk of side effects. If you notice symptoms such as stomach upset while you are administering the pill, use the tablet with milk or food.

It is recommended to avoid lying down at least 10 minutes after you take the tablet. Do not use alcoholic drinks while you are taking the tablet because it may be harmful to you. Other NSAIDs taken alongside Ecosprin Delayed Release 325 mg may reduce the effectiveness of the Acetylsalicylic acid. Do not combine Ecosprin Delayed Release 325 mg with other NSAIDs without the doctor’s approval because you may experience unwanted results.

Dosages

The dosages vary among patients. It depends on the severity of the medical condition that you are suffering and on your response to treatment. If you are unsure which medication is right for you, talk with your physician. It is not allowed to stop, begin, or change dosages in the doctor’s prescription because you may not notice the desired result or even overdose.

Missed Dose: If you forget and miss a dose, you should administer the tablet as soon as possible. Skip the missed dose if it is near time for the next dose. It is not allowed to take two tablets at the same time.

Overdose: If you are administering more pills than is prescribed by your doctor, you may experience an overdose. If you are experiencing any of the following symptoms, you should stop taking Ecosprin Delayed Release 325 mg and ask for medical help right away. For example:

Adverse Effects of Ecosprin Delayed Release 325 mg

All medications may give you certain adverse effects and Ecosprin Delayed Release 325 mg is not an exception. However, if you are following a treatment with this drug, you may not notice any of the following side effects.

Common Adverse Effects

Usually, patients ignore the following side effects. The side effects listed below are not dangerous for the patients and they can continue the treatment safely. For example:

Uncommon Adverse Effects

The following side effects may cause serious problems to the patients. It means that if you are noticing any effect, you should consult a doctor immediately. For example:

  • Dark urine
  • Loss of appetite
  • Kidney or liver problems
  • Bleeding
  • Yellow skin or eyes

Rarely, you may experience an allergic reaction to Ecosprin Delayed Release 325 mg. If you notice any of the following symptoms, consult a doctor right away. For example:

  • Severe dizziness
  • Breathing problems
  • Fever
  • Swollen lymph nodes
  • Rash
  • Itching

The side effects listed above do not contain all possible effects. Consult your physician if you are noticing any other effects.

Interactions

Some medications may interact with Acetylsalicylic acid. It means that other drugs may reduce the effectiveness or increase the risk of side effects. Inform your doctor about all products that you are using such as supplements, herbal products, vitamins, prescription and non-prescription medications, and others before you want to take Ecosprin Delayed Release 325 mg. Check below some examples:

  • Ginkgo biloba
  • Corticosteroids such as prednisone
  • Mifepristone
  • Warfarin
  • Dabigatran

If you are using Ecosprin Delayed Release 325 mg alongside other NSAIDs such as Naproxen, Ketorolac, and Ibuprofen, it can cause an increased risk of side effects and reduce the ability to prevent stroke or heart attack. The medications listed above are not all possible drug interactions. For more information, discuss with your physician.

Precautions

It is recommended to talk with your doctor if you are allergic to Acetylsalicylic acid or if you have other allergies before taking Ecosprin Delayed Release 325 mg. This medicine contains other inactive ingredients, which can cause an allergy. Inform your doctor about your medical history such as:

  • Liver or Kidney disease
  • Stomach problems such as heartburn, ulcers
  • Growths in the nose such as nasal polyps
  • Bleeding problems such as low platelets, hemophilia
  • Intestinal bleeding

If you are using daily tobacco and alcohol alongside Ecosprin Delayed Release 325 mg, it can increase the risk of stomach bleeding. Try to limit or avoid alcoholic drinks and tobacco while you are using this medication.

It is not recommended to use Ecosprin Delayed Release 325 mg in children and teenagers younger than 18 years old with chickenpox, flu, or fever because it can cause Reye’s syndrome.

If you are pregnant or want to become pregnant, do not take Ecosprin Delayed Release 325 mg without a doctor’s approval. This drug may harm your unborn baby. Discuss with your doctor about risks and benefits. If your doctor prescribes this drug during pregnancy, you should take the lowest dose per day and for the shortest time possible, otherwise, you may get unwanted results. This medication passes into breast milk and may be harmful to your child. Talk with your doctor before breastfeeding.

Where to Buy Ecosprin Delayed Release 325 mg?

You can find Ecosprin Delayed Release 325 mg at many local pharmacy stores. We recommend the online pharmacy BrandRx.to. We guarantee low prices compared to local pharmacy stores, fast shipping, and high-quality medications. Moreover, you can find medications used to treat other medical conditions such as erectile dysfunction (ED). In addition, if you got the wrong medications you can change or return them. Place the order on our website and we will bring the medications right to your place.

Tips

  • Information in this document may be different from the doctor’s prescription. Follow the instructions in the doctor’s prescription to treat your condition quickly and safely.
  • Store all medications away from moisture and direct sunlight.
  • It is not allowed to share this medicine with others, especially with children because it may be harmful to them.

Additional information

Active Ingredient

Acetylsalicylic Acid

Manufacturer

USV Pvt. Ltd.

Packaging

14 tabs/blister

Strength

325mg

Also known as

Aspirin

Reviews

There are no reviews yet.

Be the first to review “Ecosprin Delayed Release 325 mg”

Your email address will not be published. Required fields are marked *